Scaling Behavior of n-tupling Bifurcations with High n in Area Preserving Maps

Publisher
Korean Physical Soc
Issue Date
1985
Language
KOR
Citation

JOURNAL OF THE KOREAN PHYSICAL SOCIETY, v.18, no.3, pp.243 - 247

ISSN
0374-4884
URI
http://hdl.handle.net/10203/58399
Appears in Collection
PH-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 115
  • Download : 0
  • Cited 0 times in thomson ci

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0